Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleConverting bases with the Gröbner walk
Author(s) Stephane Collart, Michael Kalkbrener, Daniel Mall
TypeArticle in Journal
AbstractWe present an algorithm which converts a given Gröbner basis of a polynomial idealIto a Gröbner basis ofIwith respect to another term order. The conversion is done in several steps following a path in the Gröbner fan ofI. Each conversion step is based on the computation of a Gröbner basis of a toric degeneration of I.
Length5
ISSN0747-7171
CopyrightAcademic Press
File
URL dx.doi.org/10.1006/jsco.1996.0145
LanguageEnglish
JournalJournal of Symbolic Computation
SeriesSpecial issue on computational algebra and number theory: proceedings of the first MAGMA conference
Volume24
Number3-4
Pages465-469
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1997
Translation No
Refereed No
Webmaster